# SDR ASAA2023100345443

- Difficulty date: October 3, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 2,279 hours, 684 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Button
- Part number: GP043102
- Condition: Loose
- Location: Flight Deck
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW UP TO #1 AND #2 ENGINE START KNOB FALLING OFF CAUSING DELAYS.  GROUNDED - YES. REMOVED OLD AND INSTALLED NEW #1 AND #2 ENGINE START KNOBS PER B737-9 AMM 80-11-03.
